View Full Version : New Adverse Reactions Reported for Detrol
04-03-2007, 11:48 AM
The FDA has released new information regarding adverse reactions/side effects for Detrol, a medication commonly used for overactive bladder. These side effects include Central/Peripheral Nervous System problems including: confusion, disorientation, memory impairment and hallucations. They also have reports of the medication causing aggravation. For additional info, please visit:
Thanks for posting that, Jill. I am on it and had no idea of this new info. It looks like it isn't saying it causes aggravation, but aggravation of symptoms of dementia.
I've been on it for 6 years and haven't had any of the CNS symptoms, but it is definitely something I'll ask my uro about when I see him this summer.
04-06-2007, 03:29 AM
Thanks for posting this Jill. My mom has been on this drug and she has has many of these adverse symptoms. We coudn't figure out why she had been hallucinating and having more confusion but I think now we know. We'll call her doctor and see what he says about finding an alternative drug.
04-06-2007, 02:00 PM
My 81 yr old sister in law has been taking it for OAB for years. She has recently (last year or so) developed a neurological problem in that she drops things and has numbness in her fingers - I wonder if Detrol is the cause as she has had numerous very expensive hospital tests and they can't find anything wrong. Wouldn't it be ironic if it was due to side effects from an RX?
04-09-2007, 04:17 PM
Hi! Thanks for the link. I'm now trying to visit it.
Drug Rehabilitation Program (http://www.drugrehabprogram.net) --Learn more about drug rehabilitation program options
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.